# SDR DHL2007784535

- Difficulty date: July 22, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR SEAT TRACK FROM BS 760 TO BS 850, LBL 45.50, WL 208.5 IS CORRODED.  REMOVED SEAT TRACK OUT OF LIMITS STA 760 TO 850 IAW B727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM P/N BAC1520-841-7178T6, DIM 94.875 IAW B727 SRM 53-10-5, FIG 2.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 53-10-5, FIG 2.
